Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 90 found articles
 
 
  Coincidence point theorem for generalized weakly contractions in ordered metric spaces
 
 
Title: Coincidence point theorem for generalized weakly contractions in ordered metric spaces
Author: Esmaily, Jafar
Vaezpour, S. Mansour
Rhoades, B.E.
Appeared in: Applied mathematics and computation
Paging: Volume 219 (2012) nr. 4 pages 13 p.
Year: 2012
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 90 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands